# SDR 2010FA0000400

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: General aviation
- Aircraft: N984JC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RC32
- Aircraft time: 142 hours, 133 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 4013651630003
- Condition: Chafed
- Location: Ice Detection
- Part time: 142 hours, 133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ICE DETECTOR FAIL CAS MESSAGE DISPLAYED AT 27000 FT AGL AND REMAINED ON. FOUND CHAFED WIRE IN A WIRING BUNDLE RT SIDE FUSELAGE FWD OF AFT ENGINE BEAM AT FUSELAGE STA 573. NO APPARENT CAUSE FOR CHAFE. APPEARS CONDITION WAS PRESENT AT PRODUCTION. WIRE WORE THROUGH POSSIBLY DUE TO FLEXING OF BUNDLE. REPAIRED BROKEN WIRE IAW MFG ELECTRICAL INSTALLATION MANUAL AND APPLIED PROTECTIVE SILICONE TAPE AND SPIRAL WRAP. PERFORMED OPS CHECK OF SYS WITH SATISFACTORY RESULTS.
